# SDR HERA9512

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724CA
- Make and model: Dhav DHC6300
- Aircraft serial: 793
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210004
- Condition: Malfunctioned
- Location: Nr 2 Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ANC - FLT 1121 - ABORTED TAKEOFF DUE TO ACFT YAWED TO THE RT BEFORE REACHING V1 SPEED.  THE ACFT STOPPED ON THE RUNWAY WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PROPELLER GOVERNOR AND RETURNED THE ACFT TO SERVICE.  (Z)
